Article thumbnail

Journal of Nonlinear Mathematical Physics 2000, V.7, N 4, 423–432. Letter A Note on the Appearance of Self-Dual Yang-Mills Fields in Integrable Hierarchies

By L. Fehér and A. Gábor


A family of mappings from the solution spaces of certain generalized Drinfeld-Sokolov hierarchies to the self-dual Yang-Mills system on R 2,2 is described. This provides an extension of the well-known relationship between self-dual connections and integrable hierarchies of AKNS and Drinfeld-Sokolov type.

Year: 2000
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.